MathSciNet Relay Station
MathSciNet bibliographic data
MR777280 (86e:11122) 11Y16 (11G20 14G15)
Schoof, René Elliptic curves over finite fields and the computation of square roots mod $p$. Math. Comp. 44 (1985), no. 170, 483–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement